Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 78, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 5, 2005, 6:04 PM CDT for Dodge County, Fond du Lac County, Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2005, 6:04 PM CDT (23:04 UTC)
- Expired
- Jun 5, 2005, 6:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Dodge County, WI, Fond du Lac County, WI
The radar
The Milwaukee radar (KMKX), 79 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 052304
SVRMKX
WIC027-039-052345-
/O.NEW.KMKX.SV.W.0078.050605T2304Z-050605T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
604 PM CDT SUN JUN 5 2005
THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN
DODGE COUNTY IN SOUTHEAST WISCONSIN
* UNTIL 645 PM CDT
* AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 7 MILES NORTH OF
HORICON...AND MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
THERESA AROUND 615 PM CDT...
OAKFIELD AND LOMIRA AROUND 620 PM CDT...
FOND DU LAC AND NORTH FOND DU LAC AROUND 635 PM CDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4353 8886 4341 8859 4370 8817 4393 8816
4395 8852
$$
HENTZ3 follow-up statements
000
WWUS53 KMKX 052310
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
609 PM CDT SUN JUN 5 2005
WIC027-039-052345-
/O.CON.KMKX.SV.W.0078.000000T0000Z-050605T2345Z/
FOND DU LAC-DODGE-
609 PM CDT SUN JUN 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM CDT FOR
DODGE AND FOND DU LAC COUNTIES...
AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR OAK
CENTER...OR ABOUT 7 MILES EAST OF WAUPUN...MOVING NORTHEAST AT 35
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
OAKFIELD AND BROWNSVILLE BY 615 PM CDT...
BYRON AND LAMARTINE BY 620 PM CDT...
FOND DU LAC AND EDEN BY 630 PM CDT...
TAYCHEEDAH BY 635 PM CDT...
PEEBLES BY 640 PM CDT...
MOUNT CALVARY AND CALVARY BY 645 PM CDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4362 8878 4346 8854 4370 8817 4393 8816
4395 8852
$$
COLLAR/HANSING000
WWUS53 KMKX 052327
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
625 PM CDT SUN JUN 5 2005
WIC027-039-052345-
/O.CON.KMKX.SV.W.0078.000000T0000Z-050605T2345Z/
FOND DU LAC-DODGE-
625 PM CDT SUN JUN 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM CDT FOR
DODGE AND FOND DU LAC COUNTIES...
AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR FOND DU
LAC...MOVING NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PEEBLES AND TAYCHEEDAH BY 630 PM CDT...
MOUNT CALVARY BY 635 PM CDT...
CALVARY...ST. CLOUD...SAINT CLOUD AND JOHNSBURG BY 640 PM CDT...
MARYTOWN BY 645 PM CDT...
AT 624 PM CDT...1/2 INCH HAIL WAS REPORTED 1 MILE NORTH OF
BYRON...OR ABOUT 5 MILES SOUTHEAST OF OAKFIELD IN FOND DU LAC
COUNTY.
LAT...LON 4364 8876 4351 8845 4370 8817 4393 8816
4395 8852
$$
COLLAR/HANSING000
WWUS53 KMKX 052345
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 PM CDT SUN JUN 5 2005
WIC027-039-052353-
/O.EXP.KMKX.SV.W.0078.000000T0000Z-050605T2345Z/
FOND DU LAC-DODGE-
645 PM CDT SUN JUN 5 2005
...THE SEVERE THUNDERSTORM WARNING FOR DODGE AND FOND DU LAC
COUNTIES HAS EXPIRED...
THE THUNDERSTORMS ACROSS FOND DU LAC AND DODGE COUNTIES HAVE WEAKENED
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4364 8876 4351 8845 4370 8817 4393 8816
4395 8852
$$
COLLAR/HANSINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:30 PM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jun 5, 2:30 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 230 PM CDT SUN JUN 5 2005 .DISCUSSION...FORECAST FOCUS IS ON STG SYS COMING THRU NOW. IN THE SHORT TERM...2 MAIN RGNS FOR CNVTV GROWTH THIS AFTN...ONE E OF HERE CLOSER TO THKNS RDG AND THE OTR TO OUR W ARND CLD CRCLN CNTR WITH VIGOROUS UPR TROF. LATTER RGN IS OUR MAIN CONCERN TNGT AS TROF LIFTS ACRS UPR MIDWEST. SO NMRS STORMS WITH SVR POTENTIAL COMING THRU...REF SWODY1. BRK IN THE ACTION TO FOLLOW TMRW INTO ERLY TUE AS UPR TROF LEAVES AND RDG BUILDS IN. NXT SYS APCHS LATER TUE AS WMFNT TRIES TO FORM. GFS KPS FNT AND MOST OF ASSOCD PCPN N OF HERE WHILE ETA AIMS MORE AT OUR AREA. WL SETTLE ON CHCY TYPE POPS AND PUSH TIMING BACK TO TUE P.M. .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && NJ
Hazardous weather outlook, Jun 5, 11:45 AM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1145 AM CDT SUN JUN 5 2005 WIZ046-047-051-052-056>060-062>072-061000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 1145 AM CDT SUN JUN 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON...MAINLY AFTER 1 PM CDT...ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THERE IS A MODERATE RISK OF THESE THUNDERSTORMS BECOMING SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS...ESPECIALLY OVER SOUTHEAST WISCONSIN. AN ISOLATED TORNADO IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT THROUGH THURSDAY. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ LMZ643>646-665-061000- SHEBOYGAN WI TO WINTHROP HARBOR IL 1145 AM CDT SUN JUN 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON FOR SOUTH WINDS INCREASING TO 15 TO 25 KNOTS. SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON...MAINLY AFTER 1 PM CDT...ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THERE IS A MODERATE RISK OF THESE THUNDERSTORMS BECOMING SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED WATER SPOUT CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT THROUGH THURSDAY. SOME OF THESE THUNDERSTORMS MAY BE SEVERE. && DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE... WEATHER.GOV/MILWAUKEE /LOWER CASE/ REM
In the hours before
Special weather statement, Jun 5, 3:01 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 301 PM CDT SUN JUN 5 2005 WIZ046-047-051-052-056>060-062>072-052030- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 301 PM CDT SUN JUN 5 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 405 IN EFFECT UNTIL 7 PM CDT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST WISCONSIN... THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES: SAUK...IOWA...AND LAFAYETTE... LOOK FOR A BROKEN LINE OF SHOWERS AND THUNDERSTORMS TO REACH WESTERN SAUK...IOWA AND LAFAYETTE COUNTIES BY 330 PM. THESE SHOWERS AND STORMS WERE MOVING TO THE NORTHEAST AT AROUND 35 MPH. BRIEF HEAVY RAIN AND GUSTY WINDS UP 40 MPH ARE POSSIBLE WITH THESE STORMS. ANOTHER LINE OF SHOWERS IN SOUTHWEST KENOSHA COUNTY WILL CONTINUE TO MOVE TO THE NORTHEAST AT AROUND 40 MPH. THESE SHOWERS WILL REACH A MILWAUKEE TO FRANKSVILLE TO PLEASANT PRAIRIE LINE BY 330 PM. RAINFALL RATES OF UP TO ONE TENTH OF AN INCH PER HOUR AND BRIEF GUSTY WINDS UP AROUND 40 MPH ARE ALSO POSSIBLE AS THESE STORMS AS MOVE THROUGH. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES. DRH
Special weather statement, Jun 5, 3:27 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 PM CDT SUN JUN 5 2005 WIZ046-047-051-052-056>060-062>072-052115- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 327 PM CDT SUN JUN 5 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 405 IN EFFECT UNTIL 7 PM CDT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST WISCONSIN... THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES: SAUK...IOWA...AND LAFAYETTE... LOOK FOR A LINE OF SHOWERS AND THUNDERSTORMS ALONG A LA VALLE TO LONE ROCK TO EDMUND LINE TO CONTINUE MOVING TO THE NORTHEAST AT AROUND 40 MPH. THESE SHOWERS AND STORMS SHOULD REACH A REEDSBURG TO LOGANVILLE TO SPRING GREEN LINE AROUND 415 PM. BRIEF HEAVY RAIN... SMALL HAIL AND GUSTY WINDS UP 40 MPH ARE POSSIBLE WITH THESE STORMS. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES. DRH
Special weather statement, Jun 5, 4:05 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 405 PM CDT SUN JUN 5 2005 WIZ046-047-051-052-056>060-062>072-052205- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 405 PM CDT SUN JUN 5 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 405 IN EFFECT UNTIL 7 PM CDT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST WISCONSIN... THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES: SAUK...IOWA...AND LAFAYETTE... ISOLATED SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTH CENTRAL WISCONSIN BETWEEN 4 PM AND 530 PM. AT THIS TIME RADAR TRENDS INDICATE THAT THESE STORMS WILL REMAIN BELOW SEVERE LEVELS. THESE STORMS WILL REMAIN CONFINED TO LOCALES WEST AND NORTHWEST OF A LINE FROM MADISON TO GREEN LAKE. BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY WINDS UP TO 40 MPH ARE POSSIBLE WITH THESE ISOLATED STORMS. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES. COLLAR
Special weather statement, Jun 5, 4:40 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 440 PM CDT SUN JUN 5 2005 WIZ046-047-051-052-056>060-062>072-052220- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 440 PM CDT SUN JUN 5 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 405 IN EFFECT UNTIL 7 PM CDT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST WISCONSIN... THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES: SAUK...IOWA...AND LAFAYETTE... ISOLATED SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTH CENTRAL WISCONSIN BETWEEN 430 PM AND 530 PM. THE BEST LOCALES FOR THESE STORMS WILL BE FROM NORTHEAST DANE COUNTY THROUGH COLUMBIA COUNTY INTO GREEN LAKE AND MARQUETTE COUNTIES. THERE WERE OTHER STORMS ACROSS NORTHEAST IOWA AND THESE WILL CONTINUE TO BE MONITORED AS THEY DRAW CLOSER TO SOUTH CENTRAL WISCONSIN LATE THIS AFTERNOON AND EARLY THIS EVENING...HOWEVER THESE STORMS ARE NOT SEVERE AT THIS TIME EITHER. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES. COLLAR
Special weather statement, Jun 5, 5:25 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 525 PM CDT SUN JUN 5 2005 WIZ046-047-051-052-056>060-062>072-052320- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 525 PM CDT SUN JUN 5 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 405 IN EFFECT UNTIL 7 PM CDT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST WISCONSIN... THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES: SAUK...IOWA...AND LAFAYETTE... ISOLATED THUNDERSTORMS WILL AFFECT SOUTH CENTRAL WISCONSIN BETWEEN 520 PM AND 630 PM. THE BEST LOCALES FOR THESE STORMS WILL BE FROM EASTERN COLUMBIA INTO WESTERN DODGE COUNTIES. ALSO OTHER STORMS WILL AFFECT GREEN LAKE COUNTY INTO WESTERN FOND DU LAC COUNTY. SOME OF THESE STORMS MAY PRODUCE BRIEF HEAVY RAINS...PEA SIZE HAIL AND WIND GUSTS TO 30 MPH. THERE WERE OTHER STORMS ACROSS NORTHEAST IOWA AND THESE WILL CONTINUE TO BE MONITORED AS THEY DRAW CLOSER TO SOUTH CENTRAL WISCONSIN EARLY THIS EVENING...HOWEVER THESE STORMS ARE NOT SEVERE AT THIS TIME EITHER. THESE MAY END AFFECTING SAUK...IOWA AND LAFAYETTE COUNTIES BETWEEN 7 AND 8 PM IF THEY HOLD TOGETHER. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES. COLLAR
Special weather statement, Jun 5, 5:45 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 545 PM CDT SUN JUN 5 2005 WIZ046-047-051-052-056>060-062>072-052320- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 545 PM CDT SUN JUN 5 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 405 IN EFFECT UNTIL 7 PM CDT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST WISCONSIN... ...INTENSIFICATION NOTED IN THUNDERSTORM ACROSS DODGE COUNTY... THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES: SAUK...IOWA...AND LAFAYETTE... ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS DODGE...GREEN LAKE AND FOND DU LAC COUNTIES BETWEEN 545 PM AND 7 PM. A THUNDERSTORM HAD STRENGTHENED RAPIDLY ACROSS WESTERN DODGE COUNTY. THIS STORM WILL CONTINUE MOVING NORTHEAST AT 40 MPH AND AFFECT NORTHERN DODGE COUNTY BETWEEN 545 PM AND 630 PM. THIS THUNDERSTORM MAY BECOME SEVERE. PEOPLE IN DODGE COUNTY SHOULD BE ON THE LOOKOUT FOR THIS STORM AS IT CONTINUES TO INTENSIFY. EXPECT VERY HEAVY RAINS...HAIL AND WINDS UP TO TO 50 MPH PEOPLE IN BEAVER DAM...BURNETT AND ATWATER SHOULD BE ON THE LOOKOUT FOR THIS STRONG STORM AND BE PREPARED TO SEEK SHELTER. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES. COLLAR
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 11:05 PM CDT | Severe Thunderstorm Warning | MKX | Walworth | 25 min |
| Jun 4, 11:30 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth, Waukesha | 24 min |
| Jun 4, 11:40 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 4, 11:42 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 24 min |
| Jun 4, 11:52 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 53 min |
| Jun 5, 12:15 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 34 min |
| Jun 5, 12:35 AM CDT | Severe Thunderstorm Warning | MKX | Iowa | 42 min |
| Jun 5, 12:45 AM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 46 min |
| Jun 5, 1:21 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Rock | 44 min |
| Jun 5, 1:40 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 37 min |
| Jun 5, 1:50 AM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 29 min |
| Jun 5, 1:57 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 36 min |
| Jun 5, 2:10 AM CDT | Severe Thunderstorm Warning | MKX | Walworth | 22 min |
| Jun 5, 2:16 AM CDT | Special Marine Warning | MKX | 119 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.